Advertisement

Manuscripta Mathematica

, Volume 134, Issue 3–4, pp 343–358 | Cite as

The ordinarity of an isotrivial elliptic fibration

  • Junmyeong JangEmail author
Article

Abstract

In this paper, we study the ordinarity of an isotrivial elliptic surface defined over a field of positive characteristic. If an isotrivial elliptic fibration π : XC is given, X is ordinary when the common fiber of π is ordinary and a certain finite cover of the base C is ordinary. By this result, we may obtain the ordinary reduction theorem for some kinds of isotrivial elliptic surfaces defined over a number field.

Mathematics Subject Classification (2000)

11G25 14J20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barth W., Peters C., van de Ven A.: Compact complex surfaces. Ergeb. Math. Grenzgeb. (3) 4, 304 (1984)Google Scholar
  2. 2.
    Beauville A.: Surfaces algébriques complexes. Astérisque 54, 172 (1978)MathSciNetGoogle Scholar
  3. 3.
    Bogomolov F., Zarhin Y.: Ordinary reduction of K3 surfaces. Cent. Eur. J. Math. 7(3), 73–212 (2009)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Ekedahl T.: On the multiplicative properties of the de Rham–Witt complex. II. Ark. Mat. 23(1), 53–102 (1985)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Illusie L.: Complexe de de Rham–Witt et cohomologie cristalline. Ann. ENS 4(Serie 12), 501–661 (1979)MathSciNetGoogle Scholar
  6. 6.
    Illusie L., Raynaud M.: Les suites spectrales associées au complexe de de Rham–Witt. Pub. IHES 57, 73–212 (1983)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Joshi K., Rajan C.: Frobenius splitting and ordinarity. Int. Math. Res. Not. 2, 109–121 (2003)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Manin Yu.I.: The Hasse–Witt matrix of an algebraic curve. Trans. Amer. Math. Soc. 45, 245–246 (1965)Google Scholar
  9. 9.
    Noot R.: Abelian varieties—Galois representation and properties of ordinary reduction. Compositio Math. 97(1–2), 367–414 (1995)MathSciNetGoogle Scholar
  10. 10.
    Oguiso K.: An elementary proof of the topological Euler characteristic formula for an elliptic surface. Comment. Math. Univ. St. Paul. 39, 81–86 (1990)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Ogus A.: Hodge cycles and crystalline cohomology. Lect. Notes Math. 900, 367–414 (1982)MathSciNetGoogle Scholar
  12. 12.
    Pink R.: l-adic algebraic monodromy groups, cocharacters, and the Mumford–Tate conjecture. J. Reine Angew. Math. 495, 187–237 (1998)zbMATHMathSciNetGoogle Scholar
  13. 13.
    Raynaud M.: Revêtements des courbes en caractéristique p > 0 et ordinarité. Compositio Math. 123, 73–88 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Serrano F.: Isotrivial fibred surface. Ann. Mat. Pura Appl. (4) 171(4), 63–81 (1996)zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Serre, J.P.: Groupes de Lie l-Adiques Attacheés aux Courbes Elliptiques, Colloque de Clermont-Ferrand, IHES (1964)Google Scholar
  16. 16.
    Silverman J.: The Arithmetic of Elliptic Curves. Grad. Texts in Math. 106, 400 (1986)Google Scholar
  17. 17.
    van der Geer G., Katsura T.: On the height of Calabi–Yau varieties in positive characteristic. Doc. Math. 8(3), 97–113 (2003)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.School of MathematicsKorea Institute for Advanced StudySeoulKorea

Personalised recommendations